MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dyspnea (1816); Heart Block (4444); Heart Failure/Congestive Heart Failure (4446)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm navitor valve was implanted for transcatheter aortic valve implantation (tavi) procedure.The annular dimensions of the native valve were perimeter: 68.5 mm, minimum diameter: 19.4 mm, maximum diameter: 21.5 mm.The procedure was successful and the valve was implanted at a depth of 3mm.After the procedure, the patient developed complete atrioventricular block (av) block after the procedure and a permanent pacemaker was implanted during the same hospitalization.On (b)(6) 2025, the patient hospitalized with symptoms of dyspnea and decompensated heart failure, profile b.A transthoracic and transesophageal cardiac echocardiogram and confirmed thickened prosthetic leaflets with thrombus and vegetation.The patient was in current management includes outpatient clinical follow-up with anticoagulation and a return in 3 months for a new echocardiogram.
 
Additional Manufacturer Narrative
An event of complete atrioventricular block, dyspnea, decompensated heart failure, and thickened prosthetic leaflets with thrombus was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported complete atrioventricular block, dyspnea, decompensated heart failure, and thickened prosthetic leaflets with thrombus could not be conclusively determined.The reported hospitalization, surgical and unexpected medical intervention were results of case-specific circumstances as permanent pacemaker was implanted due to complete atrioventricular block and medication was administered due to the thrombus.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22977034
Report Number2135147-2025-04987
Device Sequence Number8972659
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260528
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number9106860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age76 YR
Patient SexFemale